# SDR SWIA2020080451606

- Difficulty date: July 3, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621.00 REAR PRESSURE BULKHEAD, L/H UPPER INTERCOSTAL ANGLE BETWEEN F.S. 621.00 AND F.S. 625.00 IS CRACKED.   (C-CHECK) RO 7/31/2020    REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW SERVICEABLE INTERCOSTAL IAW CRJ-200 SRM.
